MathSciNet Relay Station
MathSciNet bibliographic data
MR1231956 (94m:57066) 57R57 (14D20 57R55)
Morgan, John W. Comparison of the Donaldson polynomial invariants with their algebro-geometric analogues. Topology 32 (1993), no. 3, 449–488.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement